The Ocean of Comics
Bibliographic Data
| ID | 4969597 |
|---|---|
| Authors | Dean Grodzins |
| Year | 1995 |
| Volume | 1995 |
| Issue | 61 |
| Pages | 184-189 |
| Publication date | 1995-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Radical History Review (JOURNAL) |
| Journal identifiers | ISSN: 0163-6545 • E-ISSN: 1534-1453 |
| Publisher | Duke University Press (PUBLISHER • US) |
| DOI | 10.1215/01636545-1995-61-184 |
| OpenAlex | W2061339477 |
| Language | EN |
| Highly cited | No |
|---|